MathSciNet Relay Station
MathSciNet bibliographic data
MR1197016 (93m:32014) 32C30 (32J27)
Ji, Shanyu; Shiffman, Bernard Properties of compact complex manifolds carrying closed positive currents. J. Geom. Anal. 3 (1993), no. 1, 37–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement